# SDR AALA971405

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT IN AFT STAIRWELL INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IN AFT STAIRWELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
